Manin's conjecture for a quartic del Pezzo surface with A4 singularity

T.D. Browning, U. Derenthal, Annales de l’Institut Fourier 59 (2009) 1231–1265.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A4.
Publishing Year
Date Published
2009-01-01
Journal Title
Annales de l'Institut Fourier
Volume
59
Issue
3
Page
1231 - 1265
IST-REx-ID

Cite this

Browning TD, Derenthal U. Manin’s conjecture for a quartic del Pezzo surface with A4 singularity. Annales de l’Institut Fourier. 2009;59(3):1231-1265. doi:10.5802/aif.2462
Browning, T. D., & Derenthal, U. (2009). Manin’s conjecture for a quartic del Pezzo surface with A4 singularity. Annales de l’Institut Fourier, 59(3), 1231–1265. https://doi.org/10.5802/aif.2462
Browning, Timothy D, and Ulrich Derenthal. “Manin’s Conjecture for a Quartic Del Pezzo Surface with A4 Singularity.” Annales de l’Institut Fourier 59, no. 3 (2009): 1231–65. https://doi.org/10.5802/aif.2462.
T. D. Browning and U. Derenthal, “Manin’s conjecture for a quartic del Pezzo surface with A4 singularity,” Annales de l’Institut Fourier, vol. 59, no. 3, pp. 1231–1265, 2009.
Browning TD, Derenthal U. 2009. Manin’s conjecture for a quartic del Pezzo surface with A4 singularity. Annales de l’Institut Fourier. 59(3), 1231–1265.
Browning, Timothy D., and Ulrich Derenthal. “Manin’s Conjecture for a Quartic Del Pezzo Surface with A4 Singularity.” Annales de l’Institut Fourier, vol. 59, no. 3, Association des Annales de l’Institut Fourier, 2009, pp. 1231–65, doi:10.5802/aif.2462.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar